# SDR IPXA2023121526184

- Difficulty date: December 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 116,112 hours, 19,881 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR FD OVHD EICAS ILLUMINATED CLIMBING THRU FL290. ACCOMPLISHED DOOR FD OVHD CHECKLIST AND PUT DOOR IN SAFE CONFIGURATION. THE DOOR LOCK MOVED FROM LOCKED TO UNLOCKED BY ITSELF DURING TURBULENCE. PRESSURIZED A/C TO 4.0 FOR 20 MINUTES, UNABLE TO MOVE LATCH WITH MODERATE PRESSURE, LATCH DID NOT MOVE ON ITS OWN. AMM52-21-00-716-013 DOOR OPERATES NORMAL WITH NO MALFUNCTION. INSPECTED DOOR, DOOR SILL AREA, AND OUTER SKIN, DO DEFECTS OR ABNORMALITIES FOUND.   O.K. TO CONTINUE
